Existence of a solution for a nonlinearly elastic plane membrane “under tension”
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 33 (1999) no. 5, pp. 1019-1032
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1999__33_5_1019_0,
author = {Coutand, Daniel},
title = {Existence of a solution for a nonlinearly elastic plane membrane {\textquotedblleft}under tension{\textquotedblright}},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {1019--1032},
year = {1999},
publisher = {EDP-Sciences},
volume = {33},
number = {5},
mrnumber = {1726722},
zbl = {0966.74043},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1999__33_5_1019_0/}
}
TY - JOUR AU - Coutand, Daniel TI - Existence of a solution for a nonlinearly elastic plane membrane “under tension” JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1999 SP - 1019 EP - 1032 VL - 33 IS - 5 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/M2AN_1999__33_5_1019_0/ LA - en ID - M2AN_1999__33_5_1019_0 ER -
%0 Journal Article %A Coutand, Daniel %T Existence of a solution for a nonlinearly elastic plane membrane “under tension” %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1999 %P 1019-1032 %V 33 %N 5 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/M2AN_1999__33_5_1019_0/ %G en %F M2AN_1999__33_5_1019_0
Coutand, Daniel. Existence of a solution for a nonlinearly elastic plane membrane “under tension”. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 33 (1999) no. 5, pp. 1019-1032. http://geodesic.mathdoc.fr/item/M2AN_1999__33_5_1019_0/